EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 152, No. 3, pp. 903, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 152, No. 3, pp. 903 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Correction to ``Modularity of the Rankin-Selberg $L$-series, and multiplicity one for $SL(2)$''

Dinakar Ramakrishnan

Abstract: Concerns the author's paper that appeared in Vol. 152, No. 1 of this journal.

Full text of the article:

Electronic fulltext finalized on: 9 Sep 2001. This page was last modified: 17 Jul 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission